Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 120358, 20 pages
Research Article

Double Discretization Difference Schemes for Partial Integrodifferential Option Pricing Jump Diffusion Models

Instituto de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera s/n, 46022 Valencia, Spain

Received 10 September 2012; Revised 7 November 2012; Accepted 7 November 2012

Academic Editor: Carlos Vazquez

Copyright © 2012 M.-C. Casabán et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • R. Company, L. Jódar, and M. Fakharany, “Positive Solutions of European Option Pricing with CGMY Process Models Using Double Discretization Difference Schemes,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Shengwu Zhou, Lei Han, Wei Li, Yan Zhang, and Miao Han, “A positivity-preserving numerical scheme for option pricing model with transaction costs under jump-diffusion process,” Computational and Applied Mathematics, 2014. View at Publisher · View at Google Scholar
  • M. Fakharany, R. Company, and L. Jódar, “Unconditional Positive Stable Numerical Solution of Partial Integrodifferential Option Pricing Problems,” Journal of Applied Mathematics, vol. 2015, pp. 1–10, 2015. View at Publisher · View at Google Scholar
  • Rafael Company, Vera N. Egorova, Mohamed El Fakharany, Lucas Jódar, and Fazlollah Soleymani, “Numerical Analysis of Novel Finite Difference Methods,” Novel Methods in Computational Finance, vol. 25, pp. 171–214, 2017. View at Publisher · View at Google Scholar
  • Quanyu Dou, Junfeng Yin, and Xiaoting Gan, “An Implicit Double Discretization Method for Pricing Options under Metron's Jump-diffusion Model,” Tongji Daxue Xuebao/Journal of Tongji University, vol. 45, no. 2, pp. 302–308, 2017. View at Publisher · View at Google Scholar